# SDR USAA010548

- Difficulty date: May 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Wing
- Part time: 6,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TIE STRAP CRACKED AND BROKEN, BETWEEN WING RIBS 22 AND 24 LEFT WING UPPER SURFACE.  REMOVED AND REPLACED BROKEN PARTS, REPAIRED PER EA 71017.  (M)
